MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 COBAS ISE MODULE (DOUBLE); CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 COBAS ISE MODULE (DOUBLE); CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964075001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot numbers and expiration dates were not provided for the electrodes.A field service engineer (fse) determined that the sipper nozzle knob had fallen off.The sipper nozzle knob was replaced, and all syringe and channel connections were checked.Sixty ise checks were performed and there were no issues.Both channels were successfully calibrated and precision testing was successful.The investigation determined that the service action resolved the issue.
 
Event or Problem Description
There was an allegation of questionable na electrode (sodium) and cl electrode (chloride) results for 1 patient sample from the cobas 8000 cobas ise module (double).The initial sodium result was 130 mmol/l, and the repeat result was 143 mmol/l.The initial chloride result was 123 mmol/l, and the repeat result was 107 mmol/l.None of the questionable results were reported outside of the lab.The repeat results are deemed to be correct.The questionable results were repeated due to negative anion gaps.

Brand Name
COBAS 8000 COBAS ISE MODULE (DOUBLE)
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21230588
Report Number1823260-2025-00222
Device Sequence Number7559645
Product Code JJE
UDI-Device Identifier04015630946341
UDI-Public04015630946341
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964075001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2025
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown